CODRAL Day & Night Cold & Flu Tablets 24 Pack
$18.95 $15.95
Codral Day & Night Cold & Flu is for the temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat, non drowsy day tablets and night tablets allow rest.
In stock
Ingredients
Each Day tablet contains Paracetamol 500mg, Phenylephrine Hydrochloride 5mg.
Each Night Tablet contains Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg.
Directions
For Adults and Children 12 years and over: 2 red (day) tablets every 4-6 hours and 2 orange (night) tablets at night time as necessary. Do not exceed 6 day tablets and 2 night tablets in 24 hours.
Caution
Do not use for children under 12 years, if you are hypersensitive to any of the ingredients, if you have taken paracetamol, if you are taking antidepressants, if you have taken antihistamines or if blister foil is broken. Ask your doctor before use if you have any medical condition or are taking any other medicines or are a chronic alcohol abuser, have high blood pressure, have heart problems, are pregnant or breastfeeding or have a chronic cough or excessive secretions. Unless advised by a doctor do not take this medicine for longer than a few days at a time if you are an adult and do not give this medicine to children and adolescents for longer than 48 hours at a time. Keep out of reach and sight of children. If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity. Phenylephrine may cause sleeplessness in some people. Night tablets may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet.